Show simple item record

dc.contributor.authorFerrante, A.
dc.contributor.authorNtogramatzidis, Lorenzo
dc.identifier.citationFerrante, A. and Ntogramatzidis, L. 2017. Solvability conditions for the positive real lemma equations in the discrete time. IET Control Theory and Applications. 11 (16): pp. 2916-2920.

Passivity theory and the positive real lemma have been recognised as two of the cornerstones of modern systems and control theory. As digital control is pervasive in virtually all control applications, developing a general theory on the discretetime positive real lemma appears to be an important issue. While for minimal realisations the relations between passivity, positive-realness and existence of solutions of the positive real lemma equations is very well understood, it seems fair to say that this is not the case in the discrete-time case, especially when the realisation is non-minimal and no conditions are assumed on left-and/or right-invertibility of the transfer function. The purpose of this study is to present a necessary and sufficient condition for existence of solutions of the positive real equations under the only assumption that the state matrix A is asymptotically stable.

dc.publisherThe Institution of Engineering and Technology
dc.titleSolvability conditions for the positive real lemma equations in the discrete time
dc.typeJournal Article
dcterms.source.titleIET Control Theory and Applications
curtin.departmentDepartment of Mathematics and Statistics
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record